# SDR JBXA9900133

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7227
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Fuselage
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR NOISE COMING FROM FUSELAGE NOSE SECTION, F/O SIDE ON TAKEOFF.  CLOSED GROUND POWER CONNECTION DOOR AS REQUIRED, NO DAMAGE FOUND.
